# SDR 9602519750

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47114
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE AIRCRAFT DID NOT SHIFT INTO FLIGHT MODE.  UTILIZED OVERRIDE BUTTON TO RETRACT LANDING GEAR.  AFTER LANDING GEAR RETRACTION, THE NOSE GEAR DOORS DID NOT CLOSE AND THE NOSE LANDING GEAR UNSAFE LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  SERVICED STRUT ON NOSE LANDING GEAR AND OPERATIONAL CHECK GOOD.
